# SDR KBM2005F00105

- Difficulty date: May 11, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Gimbal Ring
- Part number: 350A35110500
- Part serial: OLEQG
- Condition: Debonded
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIMBAL RING DEBONDED, REMOVED AND REPLACED.  (K)
